×

zbMATH — the first resource for mathematics

Another homogeneous plane continuum. (English) Zbl 0084.18903

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, On monotone interior mappings in the plane, Trans. Amer. Math. Soc. 73 (1952), 211 – 222. · Zbl 0048.41104
[2] -, Report on results on continuous collections of pseudo-arcs in the plane and homogeneity of the universal curve, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, 1955, pp. 76-77.
[3] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. 15 (1948), 729 – 742. · Zbl 0035.39103
[4] R. H. Bing, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), 43 – 51. · Zbl 0043.16803
[5] R. H. Bing, Snake-like continua, Duke Math. J. 18 (1951), 653 – 663. · Zbl 0043.16804
[6] -, Another homogeneous plane continuum, Bull. Amer. Math. Soc. Abstract 60-6-766.
[7] -, The pseudo-arc, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, 1955, pp. 70-73.
[8] C. E. Burgess, Some theorems on \?-homogeneous continua, Proc. Amer. Math. Soc. 5 (1954), 136 – 143. · Zbl 0057.15101
[9] C. E. Burgess, Certain types of homogeneous continua, Proc. Amer. Math. Soc. 6 (1955), 348 – 350. · Zbl 0064.41502
[10] -, Homogeneous continua, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, 1955, pp. 73-76.
[11] Gustave Choquet, Prolongements d’homéomorphies. Ensembles topologiquement nommables. Caractérisation topologique individuelle des ensembles fermés totalement discontinus, C. R. Acad. Sci. Paris 219 (1944), 542 – 544 (French). · Zbl 0060.40202
[12] Herman J. Cohen, Some results concerning homogeneous plane continua, Duke Math. J. 18 (1951), 467 – 474. · Zbl 0042.42002
[13] F. Burton Jones, A note on homogeneous plane continua, Bull. Amer. Math. Soc. 55 (1949), 113 – 114. · Zbl 0035.39104
[14] F. Burton Jones, Certain homogeneous unicoherent indecomposable continua, Proc. Amer. Math. Soc. 2 (1951), 855 – 859. · Zbl 0044.38003
[15] -, On a certain type of homogeneous plane continuum, Bull. Amer. Math. Soc. Abstract 60-6-770.
[16] -, On homogeneity, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, 1955, pp. 66-68.
[17] F. Burton Jones, On a certain type of homogeneous plane continuum, Proc. Amer. Math. Soc. 6 (1955), 735 – 740. · Zbl 0067.40506
[18] Isaac Kapuano, Sur une proposition de M. Bing, C. R. Acad. Sci. Paris 236 (1953), 2468 – 2469 (French). · Zbl 0053.43302
[19] Isaac Kapuano, Sur les continus linéaires, C. R. Acad. Sci. Paris 237 (1953), 683 – 685 (French). · Zbl 0053.43303
[20] B. Knaster, Un continu dont tout sous-continu est indécomposable, Fund. Math. vol. 3 (1922) pp. 247-286. · JFM 48.0212.01
[21] B. Knaster and C. Kuratowski, Problème \( 2\), Fund. Math. vol. 1 (1920) p. 223.
[22] S. Mazurkiewicz, Sur les continus homogènes, Fund. Math. vol. 5 (1924) pp. 137-146. · JFM 50.0140.01
[23] Edwin E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans. Amer. Math. Soc. 63 (1948), 581 – 594. · Zbl 0031.41801
[24] Edwin E. Moise, A note on the pseudo-arc, Trans. Amer. Math. Soc. 67 (1949), 57 – 58. · Zbl 0035.39102
[25] J. H. Roberts, Collections filling a plane, Duke Math. J. 2 (1936), no. 1, 10 – 19. · Zbl 0015.08104 · doi:10.1215/S0012-7094-36-00202-8 · doi.org
[26] Z. Waraszkiewicz, Sur les courbes planes topologiquement homogenes, C. R. Acad. Sci. Paris, vol. 204 (1937) pp. 1388-1390. · Zbl 0016.37603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.